RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Kuz'mina, Galina Vasil'evna

Statistics Math-Net.Ru
Total publications: 58
Scientific articles: 51
Presentations: 1

Number of views:
This page:1915
Abstract pages:7461
Full texts:2463
References:382
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person29284
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190216

Publications in Math-Net.Ru
2016
1. G. V. Kuz'mina, “On an extremal metric approach to extremal decomposition problems”, Zap. Nauchn. Sem. POMI, 449 (2016),  214–229  mathnet  mathscinet; J. Math. Sci. (N. Y.), 225:6 (2017), 980–990  scopus
2. G. V. Kuz'mina, “Geometric function theory. Jenkins results. The method of modules of curve families”, Zap. Nauchn. Sem. POMI, 445 (2016),  181–249  mathnet  mathscinet; J. Math. Sci. (N. Y.), 222:5 (2017), 645–689  scopus
2015
3. G. V. Kuz'mina, “The module method in certain general extremal decomposition problem”, Zap. Nauchn. Sem. POMI, 440 (2015),  170–186  mathnet  mathscinet; J. Math. Sci. (N. Y.), 217:1 (2016), 114–124  scopus
2014
4. G. V. Kuz'mina, “The general coefficient theorem of Jenkins and the method of modules of curve families”, Zap. Nauchn. Sem. POMI, 429 (2014),  140–156  mathnet; J. Math. Sci. (N. Y.), 207:6 (2015), 898–908  scopus
2013
5. G. V. Kuz'mina, “The module method and some extremal problems in the class $\Sigma(r)$”, Zap. Nauchn. Sem. POMI, 418 (2013),  136–152  mathnet; J. Math. Sci. (N. Y.), 200:5 (2014), 595–604  scopus
2012
6. G. V. Kuz'mina, “Quadratic differentials with strip domains in the structure of trajectories in some extremal decomposition problems”, Zap. Nauchn. Sem. POMI, 404 (2012),  199–213  mathnet  mathscinet; J. Math. Sci. (N. Y.), 193:1 (2013), 115–123  scopus
7. E. G. Emel'yanov, G. V. Kuz'mina, “The Vuorinen problem on the maximum of the conformal module”, Zap. Nauchn. Sem. POMI, 404 (2012),  120–134  mathnet  mathscinet; J. Math. Sci. (N. Y.), 193:1 (2013), 66–74  scopus
2011
8. G. V. Kuz'mina, “Problems on the maximum of a conformal invariant in the presence of a high degree of symmetry”, Zap. Nauchn. Sem. POMI, 392 (2011),  146–158  mathnet; J. Math. Sci. (N. Y.), 184:6 (2012), 746–752  scopus
2010
9. G. V. Kuz'mina, “The method of extremal metric in the problem on the maximum of a conformal invariant”, Zap. Nauchn. Sem. POMI, 383 (2010),  126–143  mathnet; J. Math. Sci. (N. Y.), 178:2 (2011), 187–197  scopus
2009
10. G. V. Kuz'mina, “On symmetric configurations in some problems on extremal decomposition. III”, Zap. Nauchn. Sem. POMI, 371 (2009),  117–136  mathnet; J. Math. Sci. (N. Y.), 166:2 (2010), 191–202  scopus
2008
11. G. V. Kuz'mina, “On symmetric configurations in some problems on extremal decomposition. II”, Zap. Nauchn. Sem. POMI, 357 (2008),  158–179  mathnet  zmath; J. Math. Sci. (N. Y.), 157:4 (2009), 632–645
2007
12. G. V. Kuz'mina, “On symmetric configurations in some problems on extremal decomposition”, Zap. Nauchn. Sem. POMI, 350 (2007),  160–172  mathnet  elib; J. Math. Sci. (N. Y.), 150:3 (2008), 2096–2104  elib  scopus
2006
13. G. V. Kuz'mina, “Gennadii Mikhailovich Goluzin and geometric function theory”, Algebra i Analiz, 18:3 (2006),  3–38  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 18:3 (2007), 347–372
14. G. V. Kuz'mina, “An extremal metric approach to some problems on extremal decomposition”, Zap. Nauchn. Sem. POMI, 337 (2006),  191–211  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 143:3 (2007), 3124–3136  elib  scopus
2004
15. G. V. Kuz'mina, “Problems of extremal decomposition of the Riemann sphere. III”, Zap. Nauchn. Sem. POMI, 314 (2004),  124–141  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 133:6 (2006), 1676–1685  elib
2003
16. G. V. Kuz'mina, “The method of extremal metric in extremal decomposition problems with free parameters”, Zap. Nauchn. Sem. POMI, 302 (2003),  52–67  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 129:3 (2005), 3843–3851
2002
17. G. V. Kuz'mina, “Problems on extremal decomposition of the Riemann sphere. II”, Zap. Nauchn. Sem. POMI, 286 (2002),  126–147  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 122:6 (2004), 3654–3666
2001
18. G. V. Kuz'mina, “Problems of extremal decomposition of the Riemann sphere”, Zap. Nauchn. Sem. POMI, 276 (2001),  253–275  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 118:1 (2003), 4880–4894
2000
19. G. V. Kuz'mina, “On extremal decomposition problem in the family of general type systems of domains”, Zap. Nauchn. Sem. POMI, 263 (2000),  157–186  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 110:6 (2002), 3121–3139
1998
20. G. V. Kuz'mina, “On connection of different problems on extremal decomposition”, Zap. Nauchn. Sem. POMI, 254 (1998),  116–131  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 105:4 (2001), 2197–2209
1997
21. G. V. Kuz'mina, “Methods of the geometric theory of functions. II”, Algebra i Analiz, 9:5 (1997),  1–50  mathnet  mathscinet  zmath; St. Petersburg Math. J., 9:5 (1998), 889–930
22. G. V. Kuz'mina, “Methods of the geometric theory of functions. I”, Algebra i Analiz, 9:3 (1997),  41–103  mathnet  mathscinet  zmath; St. Petersburg Math. J., 9:3 (1998), 455–507
23. E. G. Emel'yanov, G. V. Kuz'mina, “Theorems on the extremal decomposition in the family of systems of domains of various types”, Zap. Nauchn. Sem. POMI, 237 (1997),  74–104  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 95:3 (1999), 2221–2239
1996
24. G. V. Kuz'mina, “On existence of quadratic differentials with prescribed properties”, Zap. Nauchn. Sem. POMI, 226 (1996),  120–137  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 89:1 (1998), 996–1007
1994
25. G. V. Kuz'mina, “On existence of quadratic differentials with poles of high orders”, Zap. Nauchn. Sem. POMI, 212 (1994),  129–138  mathnet  mathscinet  zmath; J. Math. Sci., 83:6 (1997), 772–778
1991
26. G. V. Kuz'mina, “The problems of extremal decomposition, and the coefficient inequalities in the class $\Sigma(r)$”, Zap. Nauchn. Sem. LOMI, 196 (1991),  101–116  mathnet  mathscinet  zmath; J. Math. Sci., 70:6 (1994), 2125–2135
1990
27. G. V. Kuz'mina, “On the problem of the extremal decomposition of a $n$-connected circular domain”, Zap. Nauchn. Sem. LOMI, 185 (1990),  96–110  mathnet  mathscinet  zmath; J. Soviet Math., 59:6 (1992), 1196–1206
28. G. V. Kuz'mina, “On the problem of the extremal decomposition of the Riemann sphere”, Zap. Nauchn. Sem. LOMI, 185 (1990),  72–95  mathnet  mathscinet  zmath; J. Soviet Math., 59:6 (1992), 1180–1196
1988
29. G. V. Kuz'mina, “On the question of extremal properties of quadratic differentials with end domains in the structure of trajectories”, Zap. Nauchn. Sem. LOMI, 168 (1988),  98–113  mathnet  zmath
1987
30. G. V. Kuz'mina, “Extremal properties of quadratic differentials with trajectories which are asymptotically similar to logarithmic spirals”, Zap. Nauchn. Sem. LOMI, 160 (1987),  121–137  mathnet  mathscinet  zmath
1986
31. G. V. Kuz'mina, “Geometric function theory: methods and results”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 10,  17–33  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:10 (1986), 21–43
32. G. V. Kuz'mina, “On the extremal properties of quadratic differentials with strip domains in the structure of trajectories”, Zap. Nauchn. Sem. LOMI, 154 (1986),  110–129  mathnet  zmath
1985
33. G. V. Kuz'mina, “The module problem for families of classes of curves in a circular ring”, Zap. Nauchn. Sem. LOMI, 144 (1985),  115–127  mathnet  mathscinet  zmath
34. E. G. Emel'yanov, G. V. Kuz'mina, “On extremal problems in classes of univalent functions which do not assume given values”, Zap. Nauchn. Sem. LOMI, 144 (1985),  94–114  mathnet  mathscinet  zmath
1983
35. G. V. Kuz'mina, “On the maximum of some conformal invariant associated with capacity”, Zap. Nauchn. Sem. LOMI, 125 (1983),  114–127  mathnet  mathscinet  zmath
36. G. V. Kuz'mina, “On the problem of the maximum of the product of conformal radii of nonoverlapping domains in the circle”, Zap. Nauchn. Sem. LOMI, 125 (1983),  99–113  mathnet  mathscinet  zmath
1981
37. G. V. Kuz'mina, “Covering theorems in classes of Bieberbach–Eilenberg functions”, Zap. Nauchn. Sem. LOMI, 112 (1981),  143–158  mathnet  mathscinet  zmath; J. Soviet Math., 25:2 (1984), 1072–1083
1980
38. G. V. Kuz'mina, “Moduli of families of curves and quadratic differentials”, Trudy Mat. Inst. Steklov., 139 (1980),  3–241  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 139 (1982), 1–231
39. G. V. Kuz'mina, “On the problem of the maximum of the conform radien's product of non-overlapping domains”, Zap. Nauchn. Sem. LOMI, 100 (1980),  131–145  mathnet  mathscinet  zmath; J. Soviet Math., 19:6 (1982), 1715–1726
40. V. O. Kuznetsov, G. V. Kuz'mina, “On a problem of the maximum n-th diameter on the hyperbolic plane”, Zap. Nauchn. Sem. LOMI, 100 (1980),  113–130  mathnet  mathscinet  zmath; J. Soviet Math., 19:6 (1982), 1700–1714
1978
41. G. V. Kuz'mina, “Maximum problem for the fourth diameter in a family of continua of fixed capacity”, Zap. Nauchn. Sem. LOMI, 76 (1978),  167–209  mathnet  mathscinet  zmath; J. Soviet Math., 18:3 (1982), 404–435
1976
42. G. V. Kuz'mina, “Maximum of the fourth diameter in the family of continua with prescribed capacity”, Zap. Nauchn. Sem. LOMI, 59 (1976),  60–80  mathnet  mathscinet  zmath; J. Soviet Math., 10:2 (1978), 241–256
1974
43. G. V. Kuz'mina, “Some geometrical problems associated with hyperbolic capacity”, Zap. Nauchn. Sem. LOMI, 44 (1974),  41–92  mathnet  mathscinet  zmath
1972
44. G. V. Kuz'mina, “Estimations for the conformal modulus of some family of domains and covering theorems for univalent functions”, Zap. Nauchn. Sem. LOMI, 24 (1972),  148–172  mathnet  mathscinet  zmath
45. G. V. Kuz'mina, “On the conformal modulus of doubly-connected domains not containing given points systems”, Zap. Nauchn. Sem. LOMI, 24 (1972),  78–147  mathnet  mathscinet  zmath
1968
46. G. V. Kuz'mina, “Extremal properties of the hyperbolic transfinite diameter and schlicht functions in a ring”, Trudy Mat. Inst. Steklov., 94 (1968),  66–78  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 94 (1968), 75–89
47. G. V. Kuz'mina, “Estimates for the transfinite diameter of a family of continua and covering theorems for univalent functions”, Trudy Mat. Inst. Steklov., 94 (1968),  47–65  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 94 (1968), 53–74
1965
48. G. V. Kuz'mina, “Covering theorems for functions which are regular and univalent in the circle”, Dokl. Akad. Nauk SSSR, 160:1 (1965),  25–28  mathnet  mathscinet  zmath
1962
49. G. V. Kuz'mina, “Some covering theorems for univalent functions”, Dokl. Akad. Nauk SSSR, 142:1 (1962),  29–31  mathnet  mathscinet  zmath
1959
50. G. V. Kuz'mina, “Numerical determination of radii of univalence of analytic functions”, Trudy Mat. Inst. Steklov., 53 (1959),  192–235  mathnet  mathscinet  zmath
1957
51. G. V. Kuz'mina, “Determination of the least radius of schlichtness for a certain class of analytical functions”, Dokl. Akad. Nauk SSSR, 117:5 (1957),  751–754  mathnet  mathscinet  zmath

2013
52. G. V. Kuz'mina, A. Yu. Solynin, “J. A. Jenkins”, Zap. Nauchn. Sem. POMI, 418 (2013),  5–7  mathnet; J. Math. Sci. (N. Y.), 200:5 (2014), 519–520
2009
53. V. N. Dubinin, G. V. Kuz'mina, “Igor Petrovich Mityuk (1928–1995). On the occasion of the 80 anniversary of birthday”, Zap. Nauchn. Sem. POMI, 371 (2009),  5  mathnet
2006
54. G. V. Kuz'mina, “On the occasion of the 100th anniversary of G. M. Goluzin's birthday”, Zap. Nauchn. Sem. POMI, 337 (2006),  5–12  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 143:3 (2007), 3011–3016
2001
55. E. G. Goluzina, V. V. Zhuk, G. V. Kuz'mina, N. A. Shirokov, “Nikolai Andreevich Lebedev and the Leningrad school of function theory in the 1950–1970s”, Zap. Nauchn. Sem. POMI, 276 (2001),  5–19  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 118:1 (2003), 4733–4739
1997
56. G. V. Kuz'mina, “In memory of Gennadii Mikhailovich Goluzin (1906–1952)”, Zap. Nauchn. Sem. POMI, 237 (1997),  5–10  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 95:3 (1999), 2175–2177
1994
57. A. N. Andrianov, A. I. Vinogradov, E. P. Golubeva, G. V. Kuz'mina, A. P. Oskolkov, O. M. Fomenko, “Boris F. Skubenko. An essay on his life and scientific work”, Zap. Nauchn. Sem. POMI, 212 (1994),  5–9  mathnet  mathscinet  zmath; J. Math. Sci., 83:6 (1997), 689–693
1983
58. I. A. Aleksandrov, I. E. Bazilevich, G. V. Kuz'mina, S. M. Lozinskii, P. M. Tamrazov, N. A. Shirokov, “Nikolai Andreevich Lebedev (obituary)”, Uspekhi Mat. Nauk, 38:2(230) (1983),  195–199  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:2 (1983), 177–182  isi

Presentations in Math-Net.Ru
1. G. M. Goluzin and geometric function theory
G. V. Kuz'mina
Meetings of the St. Petersburg Mathematical Society
March 14, 2006

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019